# SDR F3LA200300023

- Difficulty date: January 22, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 1430 · Fasteners
- Part: Clip
- Condition: Chafed
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED NUT CLIP ON LT MLG WHEEL WELL FAIRING ATTACH BRACKET AT STA 727 CHAFFED THROUGH.  REPLACED DAMAGED PART PER SRM 51-40-02, 51-40-06 AND BOEING DRAWING 65-48675.
